MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0169
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 1910952b: 5 items manufactured and released on (b)(6) 2021.Expiration date: 2026-nov-22.No anomalies found related to the problem.To date, 2 items of the same lot have been sold with no similar reported event during the period of review.Original lot 1910952: 113 items manufactured and released on 03-jun-2020.Expiration date: 2025-may-24.No anomalies found related to the problem.To date, 103 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: partial revision 1 month after rsa due to joint dislocation.The reason of the adverse event is unknown.Liner was revised maintaining the same thickness of the liner (+6mm) but changing the ccd angle at 155° in order to have more stability.It may be possible that the dislocation occured due to laxity of the soft tissues.We do not see any reason to suspect a faulty device.Additional implant involved: batch review performed on (b)(6) 2022: reverse shoulder system 04.01.0121 humeral reverse hc liner ø36/+6mm (k170452) lot 2104818: 26 items manufactured and released on 23-jun-2021.Expiration date: 2026-jun-10.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed due to joint luxation 1 month after the primary surgery.Only replaced insert with same thickness but 155° because the articulation remained very stable once reduced.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14801073
Report Number3005180920-2022-00485
Device Sequence Number4652888
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0169
Device Catalogue Number04.01.0169
Device Lot Number1910952B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown